Since last I wrote my wife's T-PLL diagnosis was confirmed at MD Anderson and we are going to start Campath therapy here in Albuquerque in the next couple of weeks.
I have a question which is:
My wife has recently been diagnosed with T-PLL and is about to start alemtuzumab (Campath) treatment.
She has been taking coriolus versicolor (turkey tail mushroom) which has been shown to be beneficial in some cancer treatments, including some Leukemia studies (http://www.mskcc.org/mskcc/html/69194.cfm ), and has no reported adverse interactions with alemtuzumab (http://www.onco-informatics.com). We are trying to understand if its use should be discontinued. Does anyone know if it has been used simultaneously in a course of treatment with alemtuzumab and what the outcomes were?
Monday, September 12, 2011
I received the following question below; if anyone can provide an answer it will be apreciated and I will be sure Tom gets it.